# SDR AXSA20120405005

- Difficulty date: March 28, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N958FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0071
- Aircraft time: 11,212 hours, 14,391 cycles
- System (JASC): 5630 · Door Windows
- Part: Panel
- Part number: 1310268
- Condition: Bulged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  PILOT NOTICED THE LEADING EDGE ON THE RIGHT INBOARD WING WAS DEFORMED (BULGED).  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE RIGHT INBOARD LEADING EDGE TKS POROUS PANEL IN ACCORDANCE WITH THE CESSNA MAINTENANCE MANUAL.  AIRCRAFT WAS INSPECTED FOR FURTHER DAMAGE, WITH NONE NOTED.  TKS SYSTEM WAS INSPECTED, FILTER PACK WAS REPLACED AND SYSTEM TESTED IN ACCORDANCE WITH THE APPROPRIATE MANUAL.
